MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542760
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model b monitor was used on a bed side bronchoscopy for lung transplant performed on (b)(6), 2023.During one of the procedures, the tablet went black while the fan was still running, and visualization was lost.The account tried to turn it off and on, but the device did not respond.Image was regained after a hard reset.The procedure was successfully completed using another exalt b monitor.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: (b)(6) hospital.Block h6: device code a06 captures the reportable event of loss of visualization inside the patient.

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren blvd
suite 100
malvern PA 19355
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18303801
Report Number3005099803-2023-06553
Device Sequence Number14981221
Product Code EOQ
UDI-Device Identifier00191506007805
UDI-Public00191506007805
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542760
Device Catalogue Number2295-05
Device Lot Number0022307068
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown